# SDR UALA2012011600337

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 41,884 hours, 5,116 cycles
- Engine: Pwa PW40903
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Controller
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUT DOWN AT GATE APU STATUS MSG.  APU CONTROLLER REPLACED.
